# SDR GTIA2024072238252

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 5,074 hours, 2,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SULFUR SMELL MID CABIN WHILE IN CRUISE-CANBIN ODOR ISOLATED TO PACK 2 REF TSM 05-50-00-810-831-A.SEE LP 3470117-2 FOR CORRECTIVE ACTION.MOC 58966
